Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On subharmonic synchronization of nearly-linear systems


Author: Hirsh Cohen
Journal: Quart. Appl. Math. 13 (1955), 102-105
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/69991
MathSciNet review: 69991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. van der Pol, Phil. Mag. (7) 3, 65 (1927).
  • [2] N. Minorsky, Introduction to Non-Linear Mechanics. Topological Methods. Analytical Methods. Non-Linear Resonance. Relaxation Oscillations, J. W. Edwards, Ann Arbor, Mich., 1947. MR 0020689
  • [3] Hirsh G. Cohen, Synchronisation sous-harmonique dans le cas d’oscillations forcées conformes à l’équation de Van der Pol, Actes du Colloque International des Vibrations non linéaires. Ile de Porquerolles, 1951, Publ. Sci. Tech. Ministère de l’Air, no. 281, Tech. Ministère de l’Air, Paris, 1953, pp. 169–187; discussion, p. 186. MR 0058056
  • [4] J. L. Stoker, Nonlinear vibrations, Interscience, New York, 1950.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/69991
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website